American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 153 found      Go to page: 1 2 3 4 > >>

[1] Daniel El-Baz, Jens Marklof and Ilya Vinogradov. The two-point correlation function of the fractional parts of $\sqrt{n}$ is Poisson. Proc. Amer. Math. Soc. 143 (2015) 2815-2828.
Abstract, references, and article information   
View Article: PDF

[2] Viveka Erlandsson and Saeed Zakeri. A discreteness criterion for groups containing parabolic isometries. Contemporary Mathematics 639 (2015) 235-242.
Book volume table of contents   
View Article: PDF

[3] S. G. Dani. An introduction to flows on homogeneous spaces. Contemporary Mathematics 639 (2015) 85-102.
Book volume table of contents   
View Article: PDF

[4] John R. Parker and Pierre Will. Complex hyperbolic free groups with many parabolic elements. Contemporary Mathematics 639 (2015) 327-348.
Book volume table of contents   
View Article: PDF

[5] Amir Mohammadi and Hee Oh. Ergodicity of unipotent flows and Kleinian groups. J. Amer. Math. Soc. 28 (2015) 531-577.
Abstract, references, and article information   
View Article: PDF

[6] A. Bartels, F. T. Farrell and W. Lück. The Farrell-Jones Conjecture for cocompact lattices in virtually connected Lie groups. J. Amer. Math. Soc. 27 (2014) 339-388.
Abstract, references, and article information   
View Article: PDF

[7] Mark Green and Phillip Griffiths. On the differential equations satisfied by certain Harish-Chandra modules. Contemporary Mathematics 608 (2014) 85-141.
Book volume table of contents   
View Article: PDF

[8] Mark Pollicott and Richard Sharp. Length asymptotics in higher Teichm\"uller theory. Proc. Amer. Math. Soc. 142 (2014) 101-112.
Abstract, references, and article information   
View Article: PDF

[9] Alex Kontorovich. From Apollonius to Zaremba: Local-global phenomena in thin orbits. Bull. Amer. Math. Soc. 50 (2013) 187-228.
Abstract, references, and article information   
View Article: PDF

[10] Yves Benoist and Jean-François Quint. Stationary measures and invariant subsets of homogeneous spaces (II). J. Amer. Math. Soc. 26 (2013) 659-734.
Abstract, references, and article information   
View Article: PDF

[11] Hee Oh and Nimish A. Shah. Equidistribution and counting for orbits of geometrically finite hyperbolic groups. J. Amer. Math. Soc. 26 (2013) 511-562.
Abstract, references, and article information   
View Article: PDF

[12] Alexander D. Rahm. The homological torsion of PSL$_2$ of the imaginary quadratic integers. Trans. Amer. Math. Soc. 365 (2013) 1603-1635.
Abstract, references, and article information   
View Article: PDF

[13] Daniel Allcock. The reflective Lorentzian lattices of rank 3. Memoirs of the AMS 220 (2012)
Book volume table of contents   

[14] Tiehong Zhao. Generators for the Euclidean Picard modular groups. Trans. Amer. Math. Soc. 364 (2012) 3241-3263.
Abstract, references, and article information   
View Article: PDF

[15] W. Barrera, A. Cano and J. P. Navarrete. Subgroups of $PSL(3,\mathbb{C})$ with four lines in general position in its limit set. Conform. Geom. Dyn. 15 (2011) 160-176. MR 2846306.
Abstract, references, and article information   
View Article: PDF

[16] Xavier Roulleau. The Fano surface of the Fermat cubic threefold, the del Pezzo surface of degree $5$ and a ball quotient. Proc. Amer. Math. Soc. 139 (2011) 3405-3412. MR 2813372.
Abstract, references, and article information   
View Article: PDF

[17] Alex Kontorovich and Hee Oh; with appendix by Hee Oh and Nimish Shah. Apollonian circle packings and closed horospheres on hyperbolic $3$-manifolds. J. Amer. Math. Soc. 24 (2011) 603-648. MR 2784325.
Abstract, references, and article information   
View Article: PDF

[18] Matthew Stover. Volumes of Picard modular surfaces. Proc. Amer. Math. Soc. 139 (2011) 3045-3056. MR 2811261.
Abstract, references, and article information   
View Article: PDF

[19] Elisha Falbel, Gábor Francsics, Peter D. Lax and John R. Parker. Generators of a Picard modular group in two complex dimensions. Proc. Amer. Math. Soc. 139 (2011) 2439-2447. MR 2784810.
Abstract, references, and article information   
View Article: PDF

[20] Shigeyasu Kamiya, John R. Parker and James M. Thompson. Notes on complex hyperbolic triangle groups. Conform. Geom. Dyn. 14 (2010) 202-218. MR 2718204.
Abstract, references, and article information   
View Article: PDF

[21] Joachim Schwermer. Minkowski in Königsberg 1884: A talk in Lindemann's colloquium. Bull. Amer. Math. Soc. 47 (2010) 355-362. MR 2594631.
Abstract, references, and article information   
View Article: PDF

[22] Joachim Schwermer. Geometric cycles, arithmetic groups and their cohomology. Bull. Amer. Math. Soc. 47 (2010) 187-279. MR 2594629.
Abstract, references, and article information   
View Article: PDF

[23] Nimish A. Shah. Expanding translates of curves and Dirichlet-Minkowski theorem on linear forms. J. Amer. Math. Soc. 23 (2010) 563-589. MR 2601043.
Abstract, references, and article information   
View Article: PDF

[24] Jane Gilman and Linda Keen. Discreteness criteria and the hyperbolic geometry of palindromes. Conform. Geom. Dyn. 13 (2009) 76-90. MR 2476657.
Abstract, references, and article information   
View Article: PDF

[25] Mikhail Belolipetsky. On fields of definition of arithmetic Kleinian reflection groups. Proc. Amer. Math. Soc. 137 (2009) 1035-1038. MR 2457444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kathleen L. Petersen. Counting cusps of subgroups of $\mathrm {PSL}_2(\mathcal {O}_K)$. Proc. Amer. Math. Soc. 136 (2008) 2387-2393. MR 2390505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Feng Luo, Saul Schleimer and Stephan Tillmann. Geodesic ideal triangulations exist virtually. Proc. Amer. Math. Soc. 136 (2008) 2625-2630. MR 2390535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Alex Furman. Measurable rigidity of actions on infinite measure homogeneous spaces, II. J. Amer. Math. Soc. 21 (2008) 479-512. MR 2373357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Yasuhiro Yabuki. Nayatani's metric and conformal transformations of a Kleinian manifold. Proc. Amer. Math. Soc. 136 (2008) 301-310. MR 2350417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ethan Berkove. The integral cohomology of the Bianchi groups. Trans. Amer. Math. Soc. 358 (2006) 1033-1049. MR 2187644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 153 found      Go to page: 1 2 3 4 > >>